# SDR WX0A070938

- Difficulty date: September 28, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N405NV
- Make and model: Doug MD 83
- Aircraft serial: 49623
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993061219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR CUSP WEB CRACKED AT FLOOR STA 1287R AND FLOOR STA 1304R.  REPAIRED CRACKED CUSP WEB IAW BOEING DWG GG09530019 AND MD80 SRM 53-05.
